# SDR REXA2014021900216

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,716 hours, 9,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 33-900-701 CEILING PANEL 273HLC EPSU LIGHT CONNECTOR BROKEN.  REPAIRED PANEL 273HLC EPSU LIGHT CONNECTOR IAW ESPM 20-26-03, OPERATIONS CHECKED GOOD.
